×

Convergent factorial series solutions of linear difference equations. (English) Zbl 0403.39001


MSC:

39A10 Additive difference equations
65Q05 Numerical methods for functional equations (MSC2000)
39A70 Difference operators
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Birkhoff, G.D, General theory of linear difference equations, Trans. amer. math. soc., 12, 243-284, (1911) · JFM 42.0359.02
[2] Birkhoff, G.D, The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, (), 521-568
[3] Birkhoff, G.D, Note on linear difference and differential equations, (), 65-67 · JFM 67.0305.01
[4] Carmichael, R.D, Linear difference equations and their analytic solutions, Trans. amer. math. soc., 12, 99-134, (1911) · JFM 42.0359.01
[5] Carmichael, R.D, The general theory of linear q-difference equations, Amer. math. soc., 34, 147-168, (1912) · JFM 43.0411.02
[6] Grimm, L.J; Hall, L.M, Holomorphic solutions of functional differential systems near singular points, (), 167-170 · Zbl 0251.34048
[7] Harris, W.A, Linear systems of difference equations, Contrib. differential equations, 1, 489-518, (1963)
[8] Harris, W.A, Analytic theory of difference equations, (), 46-58
[9] Harris, W.A; Sibuya, Y, Note on linear difference equations, Bull. amer. math. soc., 70, 123-127, (1964) · Zbl 0122.09801
[10] Harris, W.A; Sibuya, Y; Weinberg, L, Holomorphic solutions of linear differential systems at singular points, Arch. rational mech. anal., 35, 245-248, (1969) · Zbl 0227.34003
[11] Harris, W.A; Turrittin, H.L, Reciprocals of inverse factorial series, Funkcial. ekvac., 6, 37-46, (1964) · Zbl 0126.28903
[12] Hille, E, Lectures on ordinary differential equations, (1969), Addison-Wesley London · Zbl 0179.40301
[13] Milne-Thomson, L.M, The calculus of finite differences, (1933), Macmillan and Co London · Zbl 0008.01801
[14] Nörlund, N.E, Vorlesungen über differenzenrechnung, (1924), Springer Berlin · JFM 50.0315.02
[15] Nörlund, N.E, ()
[16] Turrittin, H.L, The formal theory of systems of irregular homogeneous linear difference and differential equations, Bol. soc. mat. mexicana, 215, 255-264, (1960) · Zbl 0100.08201
[17] Turrittin, H.L, A canonical form for a system of linear difference equations, Ann. mat. pura appl., 58, 355-357, (1962) · Zbl 0131.31202
[18] Walter, W, Gewöhnliche differentialgleichungen, (1972), Springer-Verlag Berlin · Zbl 0247.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.